Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications


2024 | Journal Article | LibreCat-ID: 55576
@article{Bux_Hilgert_Weich_2024, title={Spectral correspondences for finite graphs without dead ends}, DOI={10.1016/j.indag.2024.05.001}, journal={Indagationes Mathematicae}, publisher={Elsevier BV}, author={Bux, K.-U. and Hilgert, J. and Weich, T.}, year={2024} }
LibreCat | DOI
 

2024 | Journal Article | LibreCat-ID: 58103
@article{Bux_Hilgert_Weich_2024, title={Spectral correspondences for finite graphs without dead ends}, volume={36}, DOI={10.1016/j.indag.2024.05.001}, number={1}, journal={Indagationes Mathematicae}, publisher={Elsevier BV}, author={Bux, K.-U. and Hilgert, Joachim and Weich, Tobias}, year={2024}, pages={188–217} }
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 34828
@article{Hanusch_2020, title={The regularity problem for Lie groups with asymptotic estimate Lie algebras}, volume={31}, DOI={10.1016/j.indag.2019.12.001}, number={1}, journal={Indagationes Mathematicae}, publisher={Elsevier BV}, author={Hanusch, Maximilian}, year={2020}, pages={152–176} }
LibreCat | DOI
 

Filters and Search Terms

issn=0019-3577

Search

Filter Publications

Display / Sort

Citation Style: BibTeX

Export / Embed